# SDR HEEA0012037

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8589X
- Make and model: Bell 206L-3
- Aircraft serial: 51487
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Condition: Failed
- Location: M/R
- Part time: 6,306 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

24 VDC ON EXTEND TERMINAL AND 24 VDC ON RETRACT TERMINAL.
